???global.info.a_carregar???
Samuel António Sousa Dias Lopes. É Professor Auxiliar no(a) Universidade do Porto e Professor Auxiliar no(a) Universidade do Porto Faculdade de Ciências. Publicou 16 artigos em revistas especializadas. Atua na(s) área(s) de Ciências Exatas com ênfase em Matemática. No seu currículo Ciência Vitae os termos mais frequentes na contextualização da produção científica, tecnológica e artístico-cultural são: Teoria de representação; teoria de anéis; álgebras não associativas; cohomologia de Hochschild; álgebra não comutativa; .
Identification

Personal identification

Full name
Samuel António Sousa Dias Lopes

Citation names

  • Lopes, Samuel
  • Lopes, Samuel A.

Author identifiers

Ciência ID
3113-E0A6-078E
ORCID iD
0000-0002-1292-0977

Telephones

Mobile phone
  • 965671879 (Personal)

Addresses

  • Rua do Campo Alegre, 687, 4169 007, Porto, Porto, Portugal (Professional)

Websites

  • https://www.cmup.pt/user/555 (Professional)
  • https://sigarra.up.pt/fcup/pt/func_geral.formview?p_codigo=235740 (Professional)

Knowledge fields

  • Exact Sciences - Mathematics

Languages

Language Speaking Reading Writing Listening Peer-review
Portuguese (Mother tongue)
English Proficiency (C2) Proficiency (C2) Proficiency (C2) Proficiency (C2) Proficiency (C2)
French Intermediate (B1) Upper intermediate (B2) Elementary (A2) Intermediate (B1) Upper intermediate (B2)
Chinese Beginner (A1) Beginner (A1) Beginner (A1) Beginner (A1) Beginner (A1)
Education
Degree Classification
2003/12/21
Concluded
PhD in Mathematics (Doctor of Philosophy)
Major in Representation Theory
University of Wisconsin-Madison Department of Mathematics, United States
"On the Structure and Representation Theory of the Quantized Enveloping Algebra $U_{q}(\mathbf{g})^{+}$ for $\mathbf{g}$ Semisimple" (THESIS/DISSERTATION)
A
2000
Concluded
Master's in Mathematics (Master)
University of Wisconsin-Madison Department of Mathematics, United States
A
1997/07
Concluded
Licenciatura em Matemática Pura (Licenciatura)
Major in Matemática Pura
Universidade do Porto Departamento de Matemática, Portugal
18
Affiliation

Teaching in Higher Education

Category
Host institution
Employer
2004/01/04 - Current Assistant Professor (University Teacher) Universidade do Porto Faculdade de Ciências, Portugal
Projects

Grant

Designation Funders
2018 - 2018 Sabbatical Grant
SFRH/BSAB/135552/2018
Research Fellow
2018 - 2018 Poisson Generalized Weyl Algebras
London Mathematical Society (scheme 4---Research in Pairs)
Research Fellow

Contract

Designation Funders
2013 - 2014 Mathematical Circles
Ciência Viva
Researcher
2010 - 2011 Automorphisms of generalized Weyl algebras
PT-Argentina bilateral cooperation
Principal investigator
2009 - 2011 Quantum groups and generalized Weyl algebras
PT-UK bilateral cooperation
Principal investigator
2007 - 2009 Rings with additional structures
GRICES bilateral cooperation agreement
Researcher
2004 - 2006 Interactions between algebras and coalgebras
GRICES/CAPES
Researcher
Outputs

Publications

Journal article
  1. Ivan Kaygorodov; Samuel A. Lopes; Pilar Páez-Guillán. "Non-associative central extensions of null-filiform associative algebras". Journal of Algebra 560 (2020): 1190-1210. https://doi.org/10.1016/j.jalgebra.2020.06.013.
    10.1016/j.jalgebra.2020.06.013
  2. Briand, E.; Lopes, S.A.; Rosas, M.. "Normally ordered forms of powers of differential operators and their combinatorics". Journal of Pure and Applied Algebra 224 8 (2020): http://www.scopus.com/inward/record.url?eid=2-s2.0-85077739041&partnerID=MN8TOARS.
    10.1016/j.jpaa.2020.106312
  3. Kaygorodov, I.; Khrypchenko, M.; Lopes, S.A.. "The algebraic and geometric classification of nilpotent anticommutative algebras". Journal of Pure and Applied Algebra 224 8 (2020): http://www.scopus.com/inward/record.url?eid=2-s2.0-85079430473&partnerID=MN8TOARS.
    10.1016/j.jpaa.2020.106337
  4. Kaygorodov, I.; Lopes, S.A.; Popov, Y.. "Degenerations of nilpotent associative commutative algebras". Communications in Algebra (2019): http://www.scopus.com/inward/record.url?eid=2-s2.0-85077595772&partnerID=MN8TOARS.
    10.1080/00927872.2019.1691581
  5. Lopes, S.A.. "Non-Noetherian generalized Heisenberg algebras". Journal of Algebra and its Applications 16 4 (2017): http://www.scopus.com/inward/record.url?eid=2-s2.0-84966389341&partnerID=MN8TOARS.
    10.1142/S0219498817500645
  6. Hernandez, A.; Kadison, L.; Lopes, S.A.. "A quantum subgroup depth". Acta Mathematica Hungarica 152 1 (2017): 166-185. http://www.scopus.com/inward/record.url?eid=2-s2.0-85013177949&partnerID=MN8TOARS.
    10.1007/s10474-017-0694-6
  7. Benkart, G.; Lopes, S.A.; Ondrus, M.. "A parametric family of subalgebras of the weyl algebra i. Structure and automorphisms". Transactions of the American Mathematical Society 367 3 (2015): 1993-2021. http://www.scopus.com/inward/record.url?eid=2-s2.0-84959852000&partnerID=MN8TOARS.
  8. Benkart, G.; Lopes, S.A.; Ondrus, M.. "Derivations of a parametric family of subalgebras of the Weyl algebra". Journal of Algebra 424 (2015): 46-97. http://www.scopus.com/inward/record.url?eid=2-s2.0-84911909453&partnerID=MN8TOARS.
    10.1016/j.jalgebra.2014.11.007
  9. Lopes, S.A.; Lourenço, J.N.P.. "A multiparameter family of irreducible representations of the quantum plane and of the quantum Weyl algebra". Portugaliae Mathematica 72 4 (2015): 407-419. http://www.scopus.com/inward/record.url?eid=2-s2.0-84949766806&partnerID=MN8TOARS.
    10.4171/PM/1973
  10. Launois, S.; Lopes, S.A.. "Classification of factorial generalized down-up algebras". Journal of Algebra 396 (2013): 184-206. http://www.scopus.com/inward/record.url?eid=2-s2.0-84884272075&partnerID=MN8TOARS.
    10.1016/j.jalgebra.2013.08.012
  11. Lopes, Samuel. "A Parametric Family of Subalgebras of the Weyl Algebra II. Irreducible Modules". Recent Developments in Algebraic and Combinatorial Aspects of Representation Theory (2013): http://dx.doi.org/10.1090/conm/602/12027.
    10.1090/conm/602/12027
  12. Carvalho, P.A.A.B.; Lopes, S.A.; Matczuk, J.. "Double ore extensions versus iterated Ore extensions". Communications in Algebra 39 8 (2011): 2838-2848. http://www.scopus.com/inward/record.url?eid=2-s2.0-80051816065&partnerID=MN8TOARS.
    10.1080/00927872.2010.489532
  13. Carvalho, P.A.A.B.; Lopes, S.A.. "Automorphisms of generalized down-up algebras". Communications in Algebra 37 5 (2009): 1622-1646. http://www.scopus.com/inward/record.url?eid=2-s2.0-69249205661&partnerID=MN8TOARS.
    10.1080/00927870802209987
  14. Launois, S.; Lopes, S.A.. "Automorphisms and derivations of Uq (s l4+)". Journal of Pure and Applied Algebra 211 1 (2007): 249-264. http://www.scopus.com/inward/record.url?eid=2-s2.0-34249061433&partnerID=MN8TOARS.
    10.1016/j.jpaa.2007.01.003
  15. Lopes, S.A.. "Primitive ideals of Uq(sln+)". Communications in Algebra 34 12 (2006): 4523-4550. http://www.scopus.com/inward/record.url?eid=2-s2.0-33845778846&partnerID=MN8TOARS.
    10.1080/00927870600936682
  16. Lopes, S.A.. "Separation of variables for Uq(sln+1)+". Canadian Mathematical Bulletin 48 4 (2005): 587-600. http://www.scopus.com/inward/record.url?eid=2-s2.0-28844457327&partnerID=MN8TOARS.
    10.4153/CMB-2005-054-8